On the integer solutions of the Pell equation \(x^2=13y^2-3^t\)

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    The binary quadratic Diophantine equation represented by is considered and analyzed for its non-zero distinct integer solutions for the choices of t given by (i) \(t=1\) (ii) \(t=3\) (iii) \(t=5\) (iv) \(t=2k\) and (v) \(t=2k+5\). A few interesting relations among the solutions are presented. Further, recurrence relations on the solutions are obtained.

    Keywords: Pell equation, integer solutions of Pell equation, binary quadratic Diophantine equation.


  • References


    1. Ahmet Tekcan,Betul Gezer and Osman Bizin On the integer solutions of the Pell equation (x^2-dy^2=2^t), World Academy of Science, Engineering and Technology, 1(2007) 522-526.
    2. Ahmet Tekcan The Pell equation (x^2-(k^2-k)y^2=2^t), World Academy of Science, Engineering and Technology, 19 (2008) 697-701.
    3. Gopalan.M.A. and R.S.Yamuna Remarkable observations on the ternary quadratic equation (y^2=(k^2+1) x^2+1,k?z-{0}), Impact J.Sci. Tech., 4(4) (2010) 61-65.
    4. Gopalan.M.A. and R.Vijayalakshmi Special Pythagorean triangles generated through the integral solutions of the equation (y^2=(k^2+1) x^2+1), Antarctica Journal of Mathematics, 7(5) (2010) 503-507.
    5. Gopalan.M.A. and A.Vijaya Sankar Integral solutions of (y^2=(k^2-1) x^2-1), Antarctica Journal of Mathematics, 8(6) (2011) 465-468.
    6. Gopalan.M.A. and B.Sivakami Special Pythagorean triangles generated through the integral solutions of the equationy^2=(k^2+2k) x^2+1, Diophantus Journal of Mathematics, 2(1) (2013) 25-30.
    7. Gopalan.M.A.,V.Sangeetha and Manju Somanath On the integer solutions of the Pell equation (x^2-18y^2=4^k) International Journal of Engineering and Science Invention (IJESI),2 (12) (2013) 01-03.
    8. Gopalan.M.A.,V.Sangeetha and Manju Somanath On the integer solutions of the Pell equation (x^2-3y^2=(k^2+4k+1)^t) To appear in Proceedings of the International Conference on Mathematical Methods and Computation Jamal Mohamed College(Autonomous), Tiruchirappalli, India, February 2014.
    9. Jones.J.P. Representation of solutions of Pell equations using Lucas sequences, Acta Academia Pead. Ag. Sectio Mathematicae, 30 (2003) 75-86.
    10. Kaplan.P. and K.SWilliams., Pells equation (x^2-my^2=-1,-4) and continued fractions, Journal of Number Theory, 23(1986) 169-182.
    11. Keskin.R. Solutions of some quadratic Diophantine equations, Computers and Mathematics with Applications, 60(2010) 2225-2230.
    12. Lenstra.H.W. Solving the Pell equation, Notices of the AMS, 49(2) (2002) 182-192.
    13. Matthews.K. The Diophantine equation (x^2-Dy^2=N,D>0), Expositiones Math., 18(2000) 323-331.
    14. Tekcan.A. O.Bizin and M.Bayraktar Solving the Pell equation using the fundamental elements of the FieldQ, South East Asian Bulletin of Mathematics, 30 (2006) 355-366,
    15. Tekcan.A. The Pell equation (x^2-Dy^2=4), Applied Mathematical Sciences, 1(8) (2007) 363-369.

 

View

Download

Article ID: 1701
 
DOI: 10.14419/ijamr.v3i1.1701




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.